# SDR AALA202310033541

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 10,827 hours, 1,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0230507101
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT AISLE LIGHT BROKEN AT 11D. REMOVED AND REPLACED TC SEAT AISLE LIGHT AT 11D.
